# SDR DHL2005751005

- Difficulty date: September 28, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

WHEN LEFT BRAKE APPLIED A/C SHAKES.  BLEED NR 1 AND NR 2 BRAKE IAW AMM 32-41.  OPS CHECK NORMAL AT THIS TIME.
